# SDR DALA2021111006934

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,822 hours, 23,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR ASSIST BOTTLE EMPTY. CORRECTIVE ACTION: 1R DOOR WAS OPENED BY CLEANER, FOUND GIRT BAR HANGING. WHILE REPOSITIONING GIRT BAR, ACCIDENTALLY BLEW 1R DOOR ASSIST BOTTLE. R/R DOOR ASSIST BOTTLE PER B757 AMM 52-11. VERIFIED GIRT BAR IS INSTALLED CORRECTLY PER AMM 25-66. (8407327)
